# SDR DHL2005807539

- Difficulty date: May 16, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 37517372SP
- Condition: Corroded
- Location: Fuselage
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP AT RT UPPER CORNER OF RT MLG WW CORRODED, STA 857.000 RBL 69.500.  REMOVED CORROSION FROM STRAP AT RT UPPER CORNER OF RT MLG WW STA 857.000 RBL 69.500 IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED STRAP IAW SRM 51-1-20D PG 21.  FABRICATED NEW STRAP (AL7075T-6 51) IAW JC EA53100128-001-D, EA05917 AND DWG 3751737. PERFORMED NDT INSP IAW NDT SPM PART 08-00-02/07.  CLEANED, TREATED AND PRIMED AREA AND NEW STRAP IAW SRM 51-1-8B.  INSTALLED NEW STRAP IAW SRM 51-1-20D PG 21.  TORQUED IAW SRM 51-3-1.
